Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 38, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 5, 2017, 5:27 PM EDT for 5 counties in Georgia; Hampton County, South Carolina. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 5:27 PM EDT (21:27 UTC)
- Expired
- Apr 5, 2017, 6:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Jenkins County, GA, Screven County, GA, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 66 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:34 PM EDT | TSTM WND DMG | 4 Ese Middleground, GA | TREES DOWN ALONG MARIA SORREL ROAD...ONE LEANING POWER POLE. ROADWAY NOT BLOCKED. |
| Apr 5, 5:34 PM EDT | TSTM WND DMG | 4 Nne Statesboro, GA | BULLOCH COUNTY 911 REPORTED A TREE DOWN AT THE INTERSECTION OF MARIA SORRELL ROAD AND BELL ROAD |
| Apr 5, 5:38 PM EDT | TSTM WND DMG | 2 Ssw Woodcliff, GA | SCREVEN COUNTY 911 REPORTED A TREE DOWN ON ROCKY FORD RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:54 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
408
WUUS52 KCHS 052127
SVRCHS
GAC031-043-103-165-251-SCC049-052230-
/O.NEW.KCHS.SV.W.0038.170405T2127Z-170405T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
527 PM EDT WED APR 5 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Screven County in southeastern Georgia...
Bulloch County in southeastern Georgia...
Jenkins County in southeastern Georgia...
Candler County in southeastern Georgia...
Effingham County in southeastern Georgia...
Hampton County in southeastern South Carolina...
* Until 630 PM EDT
* At 525 PM EDT, severe thunderstorms were located along a line
extending from near Millen to near Middleground to near Statesboro,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated. At 525 PM EDT, a wind gust to 52 mph was
reported by the automated weather sensor at the Statesboro airport.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Statesboro, Sylvania, Middleground, Butts, Brooklet, Newington,
Pulaski and Oliver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
&&
LAT...LON 3288 8172 3272 8136 3236 8151 3233 8200
3254 8185 3273 8205
TIME...MOT...LOC 2125Z 246DEG 37KT 3275 8192 3258 8176 3239 8183
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
990
WWUS52 KCHS 052140
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
540 PM EDT WED APR 5 2017
GAC043-052150-
/O.CAN.KCHS.SV.W.0038.000000T0000Z-170405T2230Z/
Candler GA-
540 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR CANDLER COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3288 8172 3272 8136 3236 8151 3233 8194
3258 8172 3275 8192
TIME...MOT...LOC 2140Z 246DEG 37KT 3281 8177 3264 8161 3245 8168
$$
GAC031-103-165-251-SCC049-052230-
/O.CON.KCHS.SV.W.0038.000000T0000Z-170405T2230Z/
Screven GA-Bulloch GA-Jenkins GA-Effingham GA-Hampton SC-
540 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SCREVEN...BULLOCH...JENKINS...EFFINGHAM AND HAMPTON COUNTIES...
At 540 PM EDT, severe thunderstorms were located along a line
extending from 10 miles east of Millen to 8 miles south of Sylvania
to near Statesboro, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Statesboro, Sylvania, Brooklet, Newington, Oliver, Register, Rocky
Ford and Altman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
A tornado watch remains in effect until 800 PM EDT for southeastern
Georgia...and southeastern South Carolina.
LAT...LON 3288 8172 3272 8136 3236 8151 3233 8194
3258 8172 3275 8192
TIME...MOT...LOC 2140Z 246DEG 37KT 3281 8177 3264 8161 3245 8168
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:37 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 5, 3:37 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
337 PM EDT Wed Apr 5 2017
...Severe Weather Outbreak Possible Later Today Into Tonight...
.SYNOPSIS...
A strong cold front will move through the area late tonight.
Strong high pressure will build in Thursday through early next
week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Still watching for the potential for a severe weather outbreak
through at least this evening. Strong to severe thunderstorms
continue to develop from the Gulf coast northeast into central
SC ahead of an approaching upper trough and surface cold front.
Strengthening wind fields characterized by 0-6 km bulk shear of
60+ knots, and abundant instability characterized by MUCAPE of
3000+ J/kg, are expected across the area which will support
supercells capable of producing damaging straight- line winds
greater than 70 mph, large hail greater than golf balls, and
long-track and/or strong tornadoes. After the initial round this
evening there could be another shot for some severe
thunderstorms late tonight associated with the cold front and
strong negatively-tilted upper trough moving through the Deep
South. Also can't rule out some isolated flash flooding given
the heavy rain potential, mainly where storms train over the
same areas. Even outside the storms south/southwest winds will
be strong, gusting near 30 mph at times due to the strengthening
pressure gradient.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
The strong cold front will be moving offshore at or around
daybreak Thursday. Cooler and drier air will be rushing in as
high pressure builds from the west Thu into Fri. The strong
winds are the main concern on Thu. 40-50 kt WNW geostrophic flow
during the day with deep mixing via downslope flow will support
20-30 mph winds with frequent gusts to 45 mph. This supports a
Wind Advisory for all areas from 8 am until 8 pm Thursday.
Friday and Saturday: Quiet and dry as high pressure builds into the
region. Friday will get a bit gusty again, however will not be as
strong as Thursday. Much cooler temperatures are expected. Friday
night lows may even dip into the upper 30s far inland.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Surface high pressure will shift into the Atlantic Sunday and
prevail through the middle of next week. Should be a quiet and dry
period with no weather concerns. Temperatures will generally be on a
warming trend as the forecast area becomes positioned on the
backside of the high and heights rise aloft.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Showers and storms expected to become more likely late afternoon
through at least this evening ahead of a strong cold front,
likely sooner at KSAV based on radar/high-res model trends.
Very strong winds, greater than 50 kt, and hail greater than
golf ball size are possible as well as strong tornadoes with any
storms. Even outside convection, strong/gusty winds will
increase through the period, with gusts near 30 kt after
daybreak as winds veer to the west.
Extended Aviation Outlook: Gusty west winds continuing through
Friday.
&&
.MARINE...
Tonight: Southerly winds will strengthen ahead of an approaching
cold front which should be near the coast toward daybreak.
Expect SCA conditions to develop all waters this evening with
gale force gusts likely toward daybreak as winds shift more
southwesterly. Seas will build up to 8-9 ft toward the Gulf
Stream late. Thunderstorms are expected through most of the
night which could produce hazardous conditions, including
large hail and damaging wind gusts, as well as waterspouts.
Thursday through Monday: 40-45 kt west geostrophic winds by
daybreak Thu will produce frequent gale force gusts across all
marine zones for much of the day. Gusty winds will continue into
Thu night and Fri but the speeds should drop off enough that we
can drop the Gale Warning at midnight Thu night.
Seas will remain elevated across the offshore waters into Fri
night after which all marine areas should stay below advisory
thresholds.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Wind Advisory from 8 AM to 8 PM EDT Thursday for GAZ087-088-
099>101-114>119-137>141.
SC...Wind Advisory from 8 AM to 8 PM EDT Thursday for SCZ040-
042>045-047>052.
MARINE...Small Craft Advisory from 8 PM this evening to 4 AM EDT
Thursday for AMZ330-350-352-354-374.
Gale Warning from 4 AM Thursday to midnight EDT Thursday night
for AMZ330-350-352-354-374.
&&
NEAR TERM...RJB
SHORT TERM...JRL
LONG TERM...ECT
AVIATION...JRL/RJB
MARINE...JRL/RJBHazardous weather outlook, Apr 5, 2:44 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 244 PM EDT Wed Apr 5 2017 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-061000- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 244 PM EDT Wed Apr 5 2017 ...TORNADO WATCH 125 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ350-352-354-374-061000- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 244 PM EDT Wed Apr 5 2017 ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Severe thunderstorms: Severe thunderstorms could produce damaging winds greater than 70 mph, large hail, and waterspouts expected through tonight ahead of an approaching cold front, with the greatest risk coming tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-061000- Charleston Harbor- 244 PM EDT Wed Apr 5 2017 ...TORNADO WATCH 125 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Special weather statement, Apr 5, 3:11 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Charleston SC
311 PM EDT WED APR 5 2017
SCZ042-043-047-051945-
Inland Jasper-Hampton-Inland Colleton-
311 PM EDT WED APR 5 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON
AND JASPER COUNTIES...
At 310 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Grays, or 11 miles west of Yemassee, moving
northeast at 40 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Yemassee, Early Branch, McPhersonville and Grays.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3271 8078 3269 8082 3270 8083 3268 8085
3258 8108 3265 8114 3282 8085
TIME...MOT...LOC 1910Z 236DEG 34KT 3266 8105
NEDSpecial weather statement, Apr 5, 4:19 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
419 PM EDT WED APR 5 2017
SCZ045-052045-
Inland Berkeley-
419 PM EDT WED APR 5 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...
At 418 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Cross, or 11 miles northwest of Moncks
Corner, moving northeast at 35 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
St. Stephen, Bonneau, Southern Lake Moultrie, Eadytown, Cross,
Northern Lake Moultrie, Bonneau Beach and Pinopolis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3349 7995 3345 7988 3340 7985 3337 7980
3338 7979 3332 7974 3332 7972 3317 8017
3335 8024 3338 8024 3350 8001 3349 8000
3351 7999
TIME...MOT...LOC 2018Z 242DEG 30KT 3329 8018Local storm report, Apr 5, 4:27 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL CROSS 33.33N 80.15W
04/05/2017 E0.25 INCH BERKELEY SC SOCIAL MEDIA
&&
EVENT NUMBER CHS1700142
NEDSpecial weather statement, Apr 5, 4:56 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Charleston SC
456 PM EDT WED APR 5 2017
GAZ099-114-115-052130-
Evans-Candler-Tattnall-
456 PM EDT WED APR 5 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...CANDLER AND
TATTNALL COUNTIES...
At 456 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Aline to Uvalda, and
moving northeast at 50 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of these storms include...
Reidsville, Collins, Cobbtown and Gordonia Altamaha State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3235 8194 3232 8195 3190 8216 3190 8219
3191 8222 3198 8222 3218 8218 3223 8221
3233 8224
TIME...MOT...LOC 2056Z 242DEG 41KT 3238 8217 3203 8249Local storm report, Apr 5, 5:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
527 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST STATESBORO MUNICIPAL AI 32.48N 81.74W
04/05/2017 M52 MPH BULLOCH GA AWOS
STATESBORO GA AWOS REPORTED GUST TO 45 KTS FROM THE
WEST.
&&
EVENT NUMBER CHS1700143
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:44 PM EDT | Wind Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 29 hr |
| Apr 5, 4:33 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins, Screven | 57 min |
| Apr 5, 4:50 PM EDT | Tornado Warning | CHS | Bulloch, Candler, Jenkins, Screven | 40 min |
| Apr 5, 4:56 PM EDT | Special Weather Statement | CHS | Tattnall | 34 min |
| Apr 5, 5:19 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Candler, Evans, Tattnall | 56 min |
| Apr 5, 5:56 PM EDT | Special Weather Statement | CHS | Effingham | 34 min |
| Apr 5, 6:05 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham | 55 min |
| Apr 5, 6:21 PM EDT | Tornado Warning | CHS | Bulloch, Candler, Evans, Tattnall | 39 min |
| Apr 5, 6:32 PM EDT | Tornado Warning | CHS | Evans, Tattnall | 43 min |
| Apr 5, 7:06 PM EDT | Special Weather Statement | CHS | Evans | 24 min |
| Apr 5, 3:37 AM EDT | Gale Watch | CHS | 11 hr | |
| Apr 5, 3:37 AM EDT | Small Craft Advisory | CHS | 24 hr | |
| Apr 5, 2:46 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 59 min |
| Apr 5, 2:49 PM EDT | Gale Warning | CHS | 37 hr | |
| Apr 5, 3:11 PM EDT | Special Weather Statement | CHS | Hampton | 34 min |
| Apr 5, 3:28 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 42 min |
| Apr 5, 3:38 PM EDT | Tornado Warning | CHS | Berkeley, Dorchester | 37 min |
| Apr 5, 4:19 PM EDT | Special Weather Statement | CHS | Berkeley | 26 min |
| Apr 5, 5:54 PM EDT | Special Weather Statement | CHS | Hampton | 36 min |
| Apr 5, 6:47 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton | 44 min |
| Apr 5, 7:23 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 67 min |
| Apr 5, 7:34 PM EDT | Special Weather Statement | CHS | Beaufort | 26 min |
| Apr 5, 7:39 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 5, 7:42 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 5, 7:51 PM EDT | Special Weather Statement | CHS | Charleston | 39 min |
| Apr 5, 7:56 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 64 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.